Robustness of fuzzy logic control for an uncertain dynamic system

Title
Robustness of fuzzy logic control for an uncertain dynamic system
Authors
이수영정명진
Keywords
Fuzzy Logic Control; uncertainty; robustness
Issue Date
1998-05
Publisher
IEEE transactions on fuzzy systems : a publication of the IEEE Neural Networks Council
Citation
VOL 6, NO 2, 216-225
URI
http://pubs.kist.re.kr/handle/201004/18825
ISSN
1063-6706
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE